# SDR MG3478109

- Difficulty date: June 18, 2003
- Submitted: July 10, 2003
- Operation: Air carrier
- Aircraft: N910DC
- Make and model: Gulstm GULFSTREAMGV
- Aircraft serial: 544
- Engine: Rroyce BR700710A110
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 1159SCL5043
- Part serial: VY081
- Condition: Broken
- Location: Mlg
- Part time: 2,717 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE MAIN LANDING GEAR BRAKES, DRIVE ROTOR CLIPS FOUND THE NR 3 AND NR 4 BRAKE ASSEMBLIES TO HAVE FOUR CLIPS EACH BROKEN OFF.  REPLACED BOTH BRAKE ASSEMBLIES WITH OVERHAULED UNITS.  THIS IS A KNOWN CONDITION AND TROUBLESHOOTING IS ON GOING.
